# SDR SIMA20251116003

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 23,141 hours, 15,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Weak
- Location: Counter Balance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VERY DIFFICULT TO OPEN AND CLOSE. MAIN HANDLE SEEMS LOOSE. FOUND COUNTER BALANCE RODS TO BE WEAK ON FWD PASSENGER DOOR. REMOVED AND REPLACED BOTH COUNTER BALANCE RODS ON FWD PASSENGER DOOR IAW AMM 52-11-20. OPS CHECK GOOD
